# SDR CA111103012

- Difficulty date: November 3, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 17,466 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Actuator
- Part number: C3CF2909
- Condition: Contaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLOAT PLANE OPERATOR, TAILPLANE ACTUATOR ASSY GETS WET, WATER HAS TO BE DRAINED AND BEARINGS REPLACED OCCASIONALLY (ANNUAL).
